# SDR SRAA971108

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: MS2889210
- Condition: Cracked
- Location: Nr 1 Hyd Syst
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT OF AYTU FOR FLIGHT 503 TO WWK AFTER GEAR RETRACTION, UTILITY HYDRAULIC SYSTEM DUMPED ALL PRESSURE, UNABLE TO ESTABLISH SYSTEM PRESSURE.  DURING MANUAL GEAR EXTENTION FOUND THE RIGHT MLG MANUAL GEARBOX  DIFFICULT TO ENGAGE, PERFORMED EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  INSPECTED MLG MANUAL GEARBOX ON RHS AND FOUND 2 BOLTS MISSING.  REPLACED 2 BOLTS, FOUND NR 1 HYDRAULIC CHECK VALVE BODY CRACKED.  REPLACED CHECK VALVE AND PERFORMED ENGINE GROUND RUN SYSTEM OPS CHECKED AND LEAK CHECKED GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT AND ACCOMPLISHED MANUAL GEAR EXTENSION ON RHS PER OP-514, ITEM NR 7, OPS CHECKED GOOD IAW L382 AOM.
